| Catalog Number |
222205 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.According to the information provided, it was reported that during the surgery, the anchor was broken off, removed all the broken parts(as the attached photo shows).Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.The product was not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the returned photo found that the device is shown in used condition.The anchor was found broken at the tip.The overall complaint was confirmed as the observed condition of the 4.5 healix peek anch.W/ocord would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to bending force applied to the inserter during anchor insertion; as per ifu 109139; do not apply a bending force to the inserter.This can damage the anchor or inserter tip.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Ifu 109139 device history lot: product number : 222205 lot number : 102jhz there was no non-conformance regarding this lot.Manufacturing date: 02-aug-2024 expiration date: 31-jul-2027 device history batch: null.E1: the reporter¿s complete facility address was not provided.
Event or Problem Description
It was reported that during an arthroscopic rotator cuff repair procedure that the 4.5 healix peek anch.W/ocord anchor device broke.All broken pieces were removed.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once the investigation has been completed, a follow-up report will be submitted accordingly.